理论数学

Vol.5 No.6 (November 2015)

一类具年龄结构的捕食–食饵模型的稳定性
Stability in Predator-Prey Model with Age-Structure

 

作者:

朱焕桃 :湖南信息职业技术学院,湖南 长沙

 

关键词:

年龄结构捕食模型稳定性Age-Structure Predator Model Stability

 

摘要:

研究了一类具有年龄结构的捕食–食饵模型系统,得到了该系统解的正不变性、有界性及其边界平衡点全局渐近稳定的充分条件。

The stability in predator-prey model with age-structure is investigated. Sufficient conditions for global asymptotic stability of boundary equilibrium and positive invariance and the boundedness are derived.

文章引用:

朱焕桃 (2015) 一类具年龄结构的捕食–食饵模型的稳定性。 理论数学, 5, 266-271. doi: 10.12677/PM.2015.56038

 

参考文献

分享
Top